# SDR 07FDEA03612

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974219
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD REPAIR AT CROSSBEAM FRAME 63 BETWEEN Y500 AND Y1160 IN AFT CARGO   COMPARTMENT FLOOR STRUCTURE, NOT CONFORM TO SRM 53-10-15 / 207.  SPLICE REPAIR RENEWED IAW SRM 53-10-15/FIG 207.
